# SDR 2025F00211

- Difficulty date: August 12, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N958SP
- Make and model: Cessna 208B
- Aircraft serial: 208B5132
- System (JASC): 3400 · Navigation System
- Part: Guide
- Condition: Missing
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FOUND G1000 GUIDE MISSING, RETURNED TO GATE AND MX REPLACED
